Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Cause for sudden heavy bleeding? No abdominal pain. Got lighter after taking hemostant

i had D&C 5-6weeks ago,then today there was sudden massive bleeding ,there is no abdominal pain ,but bleeding for blood gushing like water, i took hemostant 500mg.and bleeding became very light after 30mins. I have been very stressed for the past days and i lacked sleep days prior or before the massive bleeding,but bleeding now is already light,after 8hrs of taking hemostant...why did i bleed that heavy?what is happening to me?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
There could be some retained products of conception inside the uterus.
Please get a scan done to confirm that.
Take care.
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor